Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A weak projection of $ C$ onto a Euclidean subspace


Author: Edward Silverman
Journal: Trans. Amer. Math. Soc. 136 (1969), 381-390
MSC: Primary 28.80; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0233957-X
MathSciNet review: 0233957
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.80, 46.00

Retrieve articles in all journals with MSC: 28.80, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0233957-X
Article copyright: © Copyright 1969 American Mathematical Society